# SDR CA040708007

- Difficulty date: July 6, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,651 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW OBSERVED THE LT ENGINE T5 TEMPERATURE STARTING TOFLUCTUATE FOLLOWED BY A COMPLETE LOSS OF T5 TEMPERATURE INDICATION.  ONCE ON THE GROUND, DURING A TROUBLESHOOTING MAINTENANCE RUN, IT WAS ALSO OBSERVED THAT THE ENGINE WAS MAKING ABNORMAL
